# SDR UHLA201510210770

- Difficulty date: October 21, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N567RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145698
- Aircraft time: 29,106 hours, 24,810 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN ENTRY DOOR ROLLER WAS FOUND BENT.  MAINTENANCE R & R THE MAIN DOOR FRAME ROLLER SUPPORT ACTUATOR IAW AMM 53-21-02 AND ALL OPS CHECKS WERE GOOD.  NO FURTHER DEFECTS HAVE BEEN NOTED.
